Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Feeling depressed. Can I take duramine and sertraline together?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Hi. Can you take Duramine and sertraline? I have been prescribed Duramine for weight lose by my doctor. Over the years I have suffered depression on and off. At times needing sertraline. Recently I have been feeling depressed again. Not sure wether its got anything to do with the duramine or not. So would like to know if I can start back on Sertraline whilst on Duramine.
Posted Mon, 15 Oct 2012 in Depression
Answered by Dr. Pavan Kumar Gupta 2 hours later

Thanks for the query.
You can safely take the prescription antidepressant sertraline along with Food and Drug Administration-approved diet medications such as phentermine ( duromine) according to the University of Maryland Medical Center Drug Checker. However, you must consult your doctor and inform him about the using sertraline.

For proper effect of anti depressants,you must take them for sufficiently long periods and should quit using them only under the guidance of your doctor and that too in phased manner.

I hope to have answered your query however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor